# SDR COMA0460569

- Difficulty date: October 1, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 18,780 hours, 18,075 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX615076A
- Condition: Malfunctioned
- Location: Nr 2 Hyd System
- Part time: 2,385 hours, 1,993 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5361 NR 2 HYDRAULIC SYSTEM LOW PRESSURE CAUTION.  REPLACED THE RT EDP.
